# SDR ZZDA2008106

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 49397141
- Part serial: NONE
- Condition: Broken
- Location: Mlg Uplatch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE GEAR INDICATION (LEFT MAIN) AFTER GEAR RETRACTION, 3 GREEN LIGHTS WHEN EXTENDED.  REMOVED AND REPLACED LEFT MLG UPLATCH PROXIMITY SENSOR CRANK ASSEMBLY SPRING.  CYCLED GEAR NUMEROUS TIMES, ALL LIGHTS NORMAL.  NO FAULT NOTED.  OK FOR SERVICE AT THIS TIME REF 32-61 AMM.
